# SDR DALA2024022002332

- Difficulty date: September 13, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 56,716 hours, 39,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN I/B SEAT TRACK UNDER G-7 GALLEY- MARKED. REPAIRED SEAT TRACK REF B717-200 SRM 53-20-52-2R REPAIR 5. (LP #2967622)
